MathSciNet Relay Station
MathSciNet bibliographic data
MR402144 (53 #5965) 33A70
Chak, A. M. Corrigendum: "Polynomial system satisfying a special function equation'' (Math. Comput. 22 (1968), 673–676). Math. Comput. 23 (1969), no. 106, 473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement